I have been taking sucralfate for a week already but have been feeling weird symptoms. I did discuss these symptoms with my gastroenterologist. He stated that this is the last medication he can help me with due to calling him for bad side effects with omeprazole and famotidine before prescribing sucralfate. My side effects are and not limited to: mild numbing on my left side arm, and feet, insomnia, back pain ( back pain was there before the sucralfate was prescribed ), difficulty breathing (mostly at night), and mild headache. The medication was prescribed to me without an endoscopy due to my gastroenterologist suspecting it's a stomach ulcer. There was also blood test requested by gastroenterologist to look into the cause. Are my side effects bad and should I stop taking the medication? My doctor had 36 years experience.
Are my side effects for taking sucralfate bad?
Question posted by Healthinfo1 on 27 March 2021
Last updated on 28 March 2021 by masso
What you really need is a second opinion, I would seek a professional answer from another Gastroenterologist.
- Sucralfate uses and safety info
- Sucralfate information for Healthcare Professionals (includes dosage details)
- Side effects of Sucralfate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.